University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1857

Title: Duality between Initial and Terminal Function Problems
Authors: Ukwu, Chukwunenye
Keywords: Transformations
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 3; Pp 64-72
Abstract: This paper successfully investigated the topological duality between initial and terminal function problems with respect to single-delay autonomous linear control systems using the expressions for the solution matrices and indices of control systems developed and proved in Ukwu and Garba [2014a, c] for single – delay autonomous linear systems, as well as the general variation of constants formula for the relevant systems. The paper obtained independent proofs that the solution matrices and the indices of control systems are analytic almost everywhere and differentiable except at a single point. The proofs were achieved using an algorithm involving key transformations from one problem to the other, effectively establishing that the results from one problem can be realized from the other.
URI: http://hdl.handle.net/123456789/1857
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
F023064072.pdf387.57 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback